# SDR PNSA2017072402

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N681PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000027
- Aircraft time: 8,208 hours, 6,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: MULTIPLE
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLIES 11LN AND 13LN FAILED 6 MONTH INSPECTION TASK 335102
